International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 114 | Views: 117

Research Paper | Mathematics | Korea, North | Volume 6 Issue 5, May 2017


A Parametric Programming Problem for Selecting the Optimal Scheme of Waiting Time of the Stuffs for Work

Jang-Ryol | Ri Chol-Ryong | Kim Yong


Abstract: In this paper, we propose a discrete parametric programming problem in which the feasible region is a set of the waiting time schemes, and beginning and closing times of the stuffs for work are alternated strictly with an invariable ratio (parameter). The objective function is represented by min-max operator. We study change of feasible region and minimum of the objective function according to change of the parameter. Moreover we study relations of the parametric programming problem and a multi-objective problem.


Keywords: Discrete parametric min-max problem, Optimal control technique of filming process, Alternative production organization, Variable supply constraints of resources, cutting in multiple processing technique of software


Edition: Volume 6 Issue 5, May 2017,


Pages: 2485 - 2500


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

Jang-Ryol, Ri Chol-Ryong, Kim Yong, "A Parametric Programming Problem for Selecting the Optimal Scheme of Waiting Time of the Stuffs for Work", International Journal of Science and Research (IJSR), Volume 6 Issue 5, May 2017, pp. 2485-2500, https://www.ijsr.net/get_abstract.php?paper_id=26051705



Similar Articles with Keyword 'Discrete'

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 11 Issue 9, September 2022

Pages: 243 - 244

A Variant of ElGamal Digital Signature Scheme

Mohammad Amir [6] | Brijesh Shukla

Share this Article

Downloads: 2 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Review Papers, Mathematics, India, Volume 11 Issue 5, May 2022

Pages: 773 - 775

A Short Review on Poisson Distribution with Some Applications and Properties

Suraj Sharma [5] | Priyanka [268]

Share this Article



Top